| Model Number |
83779 |
| Medical Device Problem Code |
Entrapment of Device (1212)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
07/21/2020
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Initial reporter city: (b)(6).
Event or Problem Description
It was reported that the coil protruded from the catheter tip.The target lesion area was located in the moderately tortuous abdominal artery.A 2mm x 6cm interlock 2mm x 6cm pe-f idc was selected for use.During the procedure, it was noted that the coil got stuck in the distal part of the catheter and protruded from the catheter tip upon removal.The device was removed the catheter and the procedure was completed with another of the same device.There were no complications reported and the patient is stable.